Rocky few days

Discussion in 'The Watercooler' started by susiestar, Sep 10, 2012.

  1. susiestar

    susiestar Roll With It

    Just got back from the ER. I started a migraine on the 8th and it kept getting worse. At one point I thought it was gone, but it must have just taken a coffee break. I tried to eat and take my medications, and that was not good. After spending the night with nonstop vomiting, I had husband take me to the ER.

    Took a ton of medications, but they got the migraine stopped, and made my system stop heaving. I am going to take a nap now. At least our insurance became effective 9/1 and will cover this.

    I do want to warn you ALL to not let anyone give you phenergan (also called promethazine) by iv or injection. The nurse told me that they have learned that this can completely tear up your veins and cause serious problems. They gave me another medication, one similar to zofran. As it was only a few months ago that I was given phenergan by iv for a similar migraine situation, I don't know how widespread the knowledge of this problem is. I don't want any of you to end up with damaged veins due to this medication.

    off to sleep.
  2. witzend

    witzend Well-Known Member


    I hope that you are feeling better?
  3. tiredmommy

    tiredmommy Site Moderator

    I hope you're feeling better now.
  4. Liahona

    Liahona Guest

    Hope you had a good sleep.
  5. TeDo

    TeDo Guest

    Hope you're feeling better and that the migraine doesn't come back any time soon. Thanks for the warning about phenergen. I don't have to worry about it because it makes me vomit even more along with other "sick" symptoms. They've tried it twice and have told me to list it as an allergy because of how sick it makes me so I'll never get it again.
  6. Hound dog

    Hound dog Nana's are Beautiful

    Sleep well. I hope it's a nice long nap.

  7. trinityroyal

    trinityroyal Well-Known Member

    Oh Susie, how awful. Hope you're feeling better soon.
  8. buddy

    buddy New Member

    Feel better soon!
  9. Star*

    Star* call 911

    Glad to hear you are feeling better - and O.M.G. about phenegran......they give that to me all the time when I get migraine shots - but not no more........THANKS again susie......*